MathSciNet Relay Station
MathSciNet bibliographic data
MR2434293 35Q53 (35B30 35B40 35C20 76Q05)
Fokas, Athanassios S.; Luo, Laihan On the asymptotic linearization of acoustic waves. Trans. Amer. Math. Soc. 360 (2008), no. 12, 6403–6445.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement